# SDR P2EA99158

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE AFT CARGO COMPARTMENT DOOR, FORWARD NR 5 STOP SECTION AND WEB WERE FOUND CRACKED.  REPAIRED AFT CARGO COMPARTMENT DOOR LOWER CROSSBEAM FORWARD SECTION DUE TO CRACK PER SB 737-52-1079, SECTION III, PAR II, REVISION 5 DATED MAY 16, 1996 AND REPLACED THE FORWARD LOWER CORNER DUE TO CORROSION PER SECTION III, PART III OF THE SAME SERVICE BULLETIN.  (M)
